# SDR REXA200700031

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 9,406 hours, 8,030 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL, SECOND OCCURRENCE WITHIN 72 HRS.
